# SDR 2004UALA01237

- Difficulty date: December 18, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 39,664 hours, 14,525 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS CORROSION AROUND FASTENER HOLES TO RIGHT FWD UPPER WING TO BODY FAIRING ATTACH PT.
